Alert archive / Pennsylvania / Wind Advisories in 2008
Wind Advisory 1, NWS State College, PA
NWS State College, PA issued this wind advisory at Jan 8, 2008, 3:19 PM EST for 33 counties in Pennsylvania. It took effect at Jan 9, 2008, 1:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 3:19 PM EST (20:19 UTC)
- In effect from
- Jan 9, 2008, 1:00 AM EST
- Expired
- Jan 9, 2008, 10:16 AM EST
- In force
- 9 hr
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCTP 082019 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EST TUE JAN 8 2008 ...WINDY CONDITIONS WILL PRECEDE AND FOLLOW THE PASSAGE OF A COLD FRONT LATE TONIGHT AND WEDNESDAY MORNING... .SOUTHERLY WINDS WILL STRENGTHEN LATE TONIGHT...BEFORE A COLD FRONT SWEEPS EAST ACROSS PENNSYLVANIA FOLLOWED BY A SEVERAL HOUR PERIOD OF STRONG WESTERLY WIND GUSTS. PAZ004>006-010-011-017-024-025-033-034-091000- /O.NEW.KCTP.WI.Y.0001.080109T0600Z-080109T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR- SOMERSET-BEDFORD- 319 PM EST TUE JAN 8 2008 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 12 PM EST WEDNESDAY. A BELT OF STRONG SOUTHERLY WINDS WILL MOVE NORTHEAST ACROSS THE REGION DURING A SEVERAL HOUR PERIOD SHORTLY AFTER MIDNIGHT TONIGHT. SOUTHERLY WIND GUSTS UP TO 50 MPH ARE POSSIBLE...MAINLY ACROSS THE HIGHER ELEVATIONS AND THROUGHOUT MORE NARROW...NORTH TO SOUTH ORIENTED VALLEYS. A COLD FRONT WILL PUSH ACROSS THE ALLEGHENY PLATEAU REGION WELL AFTER MIDNIGHT...POSSIBLY ACCOMPANIED BY A GUSTY THUNDERSTORM. WINDS WILL SHIFT TO THE WEST FOLLOWING THE FRONT...AND COULD GUST AROUND 45 MPH WEDNESDAY MORNING...BEFORE GRADUALLY DIMINISHING WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY DAMAGE. $$ PAZ012-018-019-026>028-035>037-041-042-045-046-049>053-056>059- 063>066-091000- /O.NEW.KCTP.WI.Y.0001.080109T0900Z-080109T1700Z/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON- MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 319 PM EST TUE JAN 8 2008 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 12 PM EST WEDNESDAY. A BELT OF STRONG SOUTHERLY WINDS WILL MOVE NORTHEAST ACROSS THE REGION DURING THE EARLY MORNING HOURS WEDNESDAY. SOUTHERLY WIND GUSTS UP TO 50 MPH ARE POSSIBLE...MAINLY ACROSS THE HIGHER ELEVATIONS AND THROUGHOUT MORE NARROW...NORTH TO SOUTH ORIENTED VALLEYS. A COLD FRONT WILL PUSH ACROSS THE CENTRAL RIDGE AND VALLEY REGION AND SUSQUEHANNA VALLEY AROUND...OR SHORTLY AFTER DAYBREAK WEDNESDAY. THE FRONT MAY BE ACCOMPANIED BY A GUSTY THUNDERSTORM. WINDS WILL SHIFT TO THE WEST FOLLOWING THE FRONT...AND COULD GUST AROUND 45 MPH LATE WEDNESDAY MORNING...BEFORE GRADUALLY DIMINISHING WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY DAMAGE. $$ LAMBERT
2 follow-up statements
000 WWUS71 KCTP 090957 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 457 AM EST WED JAN 9 2008 ...WINDY CONDITIONS WILL PRECEDE AND FOLLOW THE PASSAGE OF A COLD FRONT THROUGH LATE WEDNESDAY MORNING... .STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL BE FOLLOWED BY A SEVERAL HOUR PERIOD OF STRONG AND GUSTY WESTERLY WINDS AFTER THE FRONT PASSES THIS MORNING. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-091700- /O.CON.KCTP.WI.Y.0001.000000T0000Z-080109T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 457 AM EST WED JAN 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. A STRONG COLD FRONT WILL PUSH ACROSS THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS BY AROUND SUNRISE THIS MORNING AND ACROSS THE CENTRAL RIDGE AND VALLEY REGION AND SUSQUEHANNA VALLEY BY MID MORNING. STRONG SOUTHERLY WINDS WITH GUSTS IN EXCESS OF 30 MPH ARE OCCURRING AHEAD OF THE FRONT. WINDS WILL SHIFT TO THE SOUTHWEST AND THEN WEST FOLLOWING THE PASSAGE OF THE FRONT...AND COULD GUST IN EXCESS OF 50 MPH THIS MORNING...BEFORE GRADUALLY DIMINISHING THIS AFTERNOON. A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY DAMAGE. $$ GARTNER/KF
000 WWUS71 KCTP 091516 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1016 AM EST WED JAN 9 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-091630- /O.CAN.KCTP.WI.Y.0001.000000T0000Z-080109T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1016 AM EST WED JAN 9 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND ADVISORY. THE COLD FRONT HAS PASSED TO THE EAST. THE GUSTY WESTERLY WINDS WILL CONTINUE TO DIE DOWN THROUGH THE LATE MORNING AND AFTERNOON...AND HAVE ALREADY DROPPED BELOW ADVISORY THRESHOLDS. WIND GUSTS UP TO 35 OR 40 MPH ARE STILL POSSIBLE LATE THIS MORNING AND EARLY THIS AFTERNOON...ESPECIALLY OVER THE NORTHERN AND WESTERN MOUNTAINS. $$ DANGELO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Jan 8, 3:06 PM EST, 13 minutes earlier.
Area forecast discussion, Jan 8, 3:06 PM EST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 306 PM EST TUE JAN 8 2008 .SYNOPSIS... HIGH PRESSURE NEAR BERMUDA WILL MAINTAIN A SOUTHWEST FLOW OF UNSEASONABLY WARM AIR ACROSS CENTRAL PENNSYLVANIA THROUGH MUCH OF TONIGHT...WITH TEMPERATURES HOLDING ABOUT 25 TO 30 DEGREES ABOVE NORMAL. A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY WEDNESDAY MORNING...ACCOMPANIED BY SHOWERS AND GUSTY WINDS. THE COOLER TEMPERATURES BEHIND THE COLD FRONT WEDNESDAY WILL STILL REMAIN 15 DEGREES OR MORE ABOVE NORMAL FOR THIS TIME OF WINTER. ANOTHER STORM SYSTEM WILL SWEEP NORTHEAST ACROSS THE REGION LATE THURSDAY AND EARLY FRIDAY. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... UNSEASONABLY WARM WEATHER CONTINUES THE MID TO LATE AFTERNOON. TEMPERATURES WILL APPROACH RECORDS IN THE MID 60S AT MANY LOCATIONS. CURRENT 19Z TEMPS ARE 61F AT KBFD...64F AT KJST...66F AT KUNV...63F AT KIPT...66F AT KSEG AND KMDT...65 AT KLNS AND 69F AT KTHV. COMPARE THESE TO THE RECORD HIGHS FOR THIS DATE LISTED AT THE BOTTOM OF THE PAGE. OTHER THAN A SMALL CHANCE FOR A SHOWER ACROSS THE FAR NORTHWEST AS DAYLIGHT WANES...DRY WEATHER WILL CONTINUE INTO EARLY THIS EVENING. THE CURRENT THIN BKN VEIL OF CIRRUS WILL GIVE WAY TO THICK/LAYERED STRATO AND ALTO CU THIS EVENING AS THE LEADING EDGE OF THE CLOUDS RACE NE FROM THE PENN OHIO BORDER AT 45 KTS. && .SHORT TERM /11 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... EXPECT COLD FRONT TO BLAST THRU CENTRAL PA ROUGHLY BTWN 09Z AND 13Z WED BASED ON LATEST SREF DATA. MIXED LAYER CAPE VALUES OF 100 TO A FEW HUNDRED J/KG ALONG AND JUST AHEAD OF THE FRONT...COMBINED WITH STRONG LARGE SCALE FORCING ASSOCIATED POTENT UPPER LVL SHORTWAVE WILL LEAD TO A SLIGHT CHC OF A TSRA WITH FROPA. OF GREATER CONCERN WILL BE THE THREAT OF DAMAGING GRADIENT WIND GUSTS ASSOCIATED WITH 70KT LL JET PROGGED TO SWEEP OVR THE REGION EARLY WED MORNING. ADVISORY TYPE WIND GUSTS APPEAR LIKELY FOR A FEW HRS WED AM...ROUGHLY BTWN 08Z AND 14Z. CURRENTLY CONFIGURING/COORDINATING A WIND ADVISORY FOR THE WEST AND HIGH TERRAIN OF THE NORTH AND EAST (MAINLY SCHUYLKILL AND SULLIVAN COUNTIES) FOR LATE TONIGHT/EARLY WEDNESDAY. WOULDNT BE SURPRISED TO SEE THE THE STRONGEST WIND GUSTS OF 40 TO 50 MPH OCCURRING FROM THE SOUTH (AND MAINLY ACROSS THE ELEVATIONS AOA 2000 FT MSL) A FEW HOURS PRIOR TO THE CFROPA. POST FRONTAL OROGRAPHIC RAIN/SNOW SHWRS WILL LIKELY LINGER OVR THE ALLEGHENY HIGHLANDS INTO WED AFTN. OTHERWISE...PRECIP SHOULD END EAST OF MTNS BY LATE AM WITH CLEARING SKIES. GUSTY NW WINDS WILL MAKE IT FEEL LIKE A RETURN TO WINTER. HOWEVER...THIS AIRMASS WILL BE OF PACIFIC ORIGIN WITH 850 TEMPS ONLY BTWN -2C TO -4C. THUS...EXPECT HIGHS IN THE 40S AND 50S. HIGH PRESSURE SLIDING ACROSS THE AREA WED NIGHT/THURSDAY MORNING WILL BRING CLEARING SKIES WITH LIGHT WIND...BUT STILL ABOVE NORMAL MIN TEMPS IN THE 20S...TO AROUND 30F IN THE SOUTHEAST. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THE NEXT SHORTWAVE...CURRENTLY ROLLING ASHORE OVR THE PACIFIC NORTHWEST...WILL BE ON OUR DOORSTEP BY THURS AFTN. LATEST GEFS DATA INDICATES PRIMARY SFC LO WILL TRACK THRU THE EASTERN GRT LKS...RESULTING IN ANOTHER RAIN EVENT FOR CENTRAL PA. BLUSTERY WX WILL FOLLOW FRI AND SAT...WITH JUST ENOUGH COLD AIR TO PRODUCE SCT LAKE EFFECT SNOW SHWRS OVR THE ALLEGHENIES. MED RANGE MODELS CONTINUE TO INDICATE POTENTIAL OF AN EAST COAST STORM SUN/MON. LATEST GEFS AND ECMWF DATA INDICATE SOUTHEAST PA STANDS THE BEST CHC FOR A PERIOD OF SNOW/RAIN SUN NITE OR EARLY MONDAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... WIDESPREAD VFR ACCOMPANYING THE UNUSUALLY WARM EARLY JANUARY THAW ACROSS CENTRAL PENN. SCT-BKN CIRRUS CLOUDS...WILL TRANSITION TO A THICKENING MID CLOUD DECK FROM THE WEST LATE TODAY (WEST) AND THIS EVENING ACROSS THE ERN HALF OF PENN. MVFR CIGS AND VSBYS IN RAIN SHOWERS WILL BECOME WIDESPREAD...AS WILL LOW LEVEL (SOUTHERLY) WIND SHEAR AS A STRONG 60-70 KT SOUTHERLY LOW LEVEL JET AT THE 850 HPA PRESSURE LEVEL SWEEPS NE FROM THE OHIO VALLEY...REACHING ERN PENN BETWEEN 08-12Z WED. MARGINAL INSTABILITY WILL BRING A CHC FOR A TSRA ACROSS THE WRN MTNS OVERNIGHT...AND A LOWER PROBABILITY OF TSRA ACROSS THE CENTRAL AND EAST EARLY WEDNESDAY...AS THE LLVL JET LOSES ABOUT 10-15 KTS OF STRENGTH. FOLLOWING THE COLD FRONTAL PASSAGE...A RATHER BRIEF SEVERAL HOUR WINDOW OF POTENTIAL WESTERLY WIND GUSTS OF 35 TO 40 KTS WILL OCCUR IN MOST LOCATIONS UNTIL AROUND 18Z. AGAIN THE BEST CHC OF A HIGHER WIND GUSTS AROUND 40 KTS WILL BE ACROSS THE WRN AND NRN MTNS (BENEATH THE DESCENDING LEFT ENTRANCE REGION OF A 110KT JET AT THE 300 HPA PRESSURE LEVEL. VFR FLYING CONDITIONS WILL QUICKLY SET IN ACROSS THE CENTRAL AND EASTERN TAF SITES BY 16Z WEDNESDAY...WHILE SCATTERED MVFR CIGS AND A FEW LIGHT SHRA/SHSN MAY PERSIST AT KJST AND KBFD THROUGH THE LATE AFTERNOON AS THE 500 HPA THERMAL TROUGH MOVES ACROSS WESTERN PENN. VFR WEATHER FOR WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON...BEFORE CLOUDS LOWER/THICKEN TO WIDESPREAD MVFR WITH AREAS OF IFR CIGS AND VSBYS ACROSS THE REGION (MAINLY HIGHER TERRAIN) THURSDAY NIGHT INTO THE LATE MORNING HOURS FRIDAY. ANOTHER ROUND OF LLVL WIND SHEAR IS LIKELY THURSDAY NIGHT WITH A SIMILAR STRONG SOUTHERLY LL JET. A NEAR REPEAT OF THE TIMING OF IMPROVING FLYING CONDITIONS FRIDAY AFTERNOON AND EVENING (SIMILAR TO WHAT WELL SEE WEDNESDAY). WESTERLY SFC WIND GUSTS OF 30-35 KTS...AND MECHANICAL TURBULENCE WILL LIKELY IMPACT TAKEOFF AND FAP TO REGIONAL AIRWAYS FRIDAY MORNING...AGAIN SIMILAR TO WHATS EXPECTED DURING THE MID TO LATE MORNING HOURS WEDNESDAY. COLDER WEATHER WITH MAINLY VFR EXPECTED SATURDAY INTO SUNDAY...WITH JUST ISOLATED TO SCATTERED MVFR CIGS AND VSBYS ACROSS THE WESTERN PENN HIGH TERRAIN IN SSNOW SHOWERS. && .CLIMATE... RECORDS FOR TODAY...ALL SET ON A VERY WARM DAY IN 1998 HARRISBURG 68 WILLIAMSPORT 64 UNOFFICIAL COOP SITE RECORDS FOR TODAY...ALSO ALL SET IN 1998 BRADFORD 64 ALTOONA 65 STATE COLLEGE 65 LANCASTER 65 YORK 67 && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/LAMBERT NEAR TERM...LAMBERT SHORT TERM...FITZGERALD/LAMBERT LONG TERM...FITZGERALD AVIATION...LAMBERT/GARTNER/TYBURSKI CLIMATE...
Hazardous weather outlook, Jan 8, 5:19 AM EST, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 519 AM EST TUE JAN 8 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-091030- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 519 AM EST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A SHARP COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...ACCOMPANIED BY STRONG...GUSTY WINDS. WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE COULD BE NEAR 50 MPH...MAINLY BETWEEN THE HOURS OF 4 AND 10 AM. THESE WIND GUSTS COULD POTENTIALLY RESULT IN MINOR PROPERTY DAMAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SHARP COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...ACCOMPANIED BY STRONG...GUSTY WINDS. WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE COULD BE NEAR 50 MPH...MAINLY BETWEEN THE HOURS OF 4 AND 10 AM. THESE WIND GUSTS COULD POTENTIALLY RESULT IN MINOR PROPERTY DAMAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.